Coefficient transformation formulae for Lehmer's method of numerical solution of algebraic equations
Doklady Akademii Nauk, Tome 131 (1960) no. 4, pp. 738-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_4_a5,
author = {A. N. Kostovskii},
title = {Coefficient transformation formulae for {Lehmer's} method of numerical solution of algebraic equations},
journal = {Doklady Akademii Nauk},
pages = {738--741},
year = {1960},
volume = {131},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_4_a5/}
}
TY - JOUR AU - A. N. Kostovskii TI - Coefficient transformation formulae for Lehmer's method of numerical solution of algebraic equations JO - Doklady Akademii Nauk PY - 1960 SP - 738 EP - 741 VL - 131 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1960_131_4_a5/ LA - ru ID - DAN_1960_131_4_a5 ER -
A. N. Kostovskii. Coefficient transformation formulae for Lehmer's method of numerical solution of algebraic equations. Doklady Akademii Nauk, Tome 131 (1960) no. 4, pp. 738-741. http://geodesic.mathdoc.fr/item/DAN_1960_131_4_a5/